

DRAFT - V.9

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, OCTOBER 4TH, 2017 8:30 A.M. – 4:30 P.M. ADT

DELTA PRINCE EDWARD HOTEL

MEETING ROOM: GRAY BALLROOM

BREAKFAST: 7:30 A.M. - 8:25 A.M. - STEEVES MCGEE

#	TIME	JOINT COUNCILS PRIORITY / TOPIC	OBJECTIVE	ACTION	LEADS
1	8:30 – 8:45 a.m. (15 min)	Administrative Matters	 A) Roundtable introduction of PSCIOC & PSSDC Members and Observers B) Approval of Record of Decision from February 22nd, 2017 inperson meeting, Ottawa (TAB 1A) C) Acceptance of October 4th, 2017 meeting agenda (TAB 1B) 	For approvalFor approval	PSSDC Co-Chairs: Natasha Clarke Natasha Clarke, NS Heather Sheehy, ESDC/Service Canada PSCIOC Co-Chairs: Sandra Cascadden, NS Alex Benay, TBS
2	8:45 – 12:00 p.m.	Priority: Advancing the Joint Councils' Vision and Call to Action	Framework Working Group – (TABS 2A to 2D) Vision: Enabling World Class Public Service Through Co-creation and Collaboration. Call to Action: Focus and Acceleration to Enable Digital Government for Canadians.		Intro: Sandra Cascadden Framework Working Group Co-Chairs: Natasha Clarke, NS Sophia Howse, BC



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



Item A: 8:45 – 8:55 a.m. Item B:	Objectives: A) Context setting – update on FWG Action Items from February meeting. (TAB 2A) B) Presentation/Workshop(s) on each of the Joint Councils' priorities:	• For discussion / decision	
8:55 – 9:30 a.m. 9:30 – 10:05 a.m. Break: 10:05 – 10:20 a.m.	 i) Client Centric Services: Discussion/Workshop on Roadmap / activities related to the Client Centric Services priority - (TAB 2B (i) & 2B (ii)) ii) Digital Strategy: Discussion/Workshop on Roadmap / activities related to the Digital Strategy priority - (TAB 2C) BREAK		Bev Dicks, BC Annette Vermaeten, ESDC/Service Canada Guy Gordon, MB Sean McLeish, YT
10:20 – 10:55 a.m. 10:55 – 11:15 a.m. 11:15 – 11:45 a.m. 11:45 a.m. – 12:00 p.m.	 iii) Digital Identity: Discussion/Workshop on Roadmap / activities related to the Digital Identity priority (TABS 2D (i) to 2D (iv)) IMSC: Progress report on the current work of the Identity Management Sub-Committee (IMSC) related to the Pan-Canadian Trust Framework and ongoing collaboration with DIACC. CDI Proof-of-Concept of FPT Pilots - Progress report on "Proof-of-Concept" FPT pilot projects to test key CDI design elements and demonstrate business value in the short term. Discussion around participation by Vital Stats and other stakeholders for future discussions/meetings 		Jackie Stankey, AB Ian Bailey, BC Rita Whittle, IMSC Co- Chair (via teleconference) Robert Frelich, CDI Co-Chair Arlene Williams, CDI Co-Chair Jackie Stankey, AB



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



			related to the work of CDI.			FWG Co-Chairs
			FWG Session continues after lunch			
	12:00 –		LUNCH – Steeves McGee			
	1:00 p.m. 1:00 –	Duionitus				Intro: Sandra Cascadden
	1:00 – 1:45 p.m.	Priority: Advancing the	Framework Working Group – Continues		For	Intro: Sandra Cascadden
		Joint Councils'			discussion	FWG Co-Chairs
	Item C:	Vision and Call	C) Discussion / approval of Framework Working Group		and	
	1:00 -	to Action	recommendations and next steps		decision	
	1:25 p.m.					
	Item D:		D) Discussion on the future role of the Framework Working			
	1:25 –		Group			
3	1:45 p.m. 1:45 –	Priority –	Case Study - Blockchain Proof-of-Concept	•	For	Intro: Alex Benay
	2:45 p.m.	DIGITAL	<u>ouse orday Brockerian Froot of Soficept</u>		information	Intro. Flick Benay
	(00 1)	IDENTITY:	Objective:			Presenters:
	(60 min)		A) Presentation on Blockchain 101 - (TAB 3A)			Kevin Armstrong,
			Ay Tresentation on Blockenain To T (TAB 0A)			Partner, Deloitte Digital
			B) Proof-of-Concept between the Ontario Government, Federal			
			Government and the City of Toronto to use the Blockchain to facilitate data sharing related to restaurant registration and			Bev Hawton, A/Deputy Minister, ON
			licensing between the three levels of government. (TAB 3B)			A Deputy Williater, ON
						Natalie McGee, ISED
	2:45 –		EXTENDED BREAK			
	3:15 p.m.		Afternoon break will take place outdoors.			
4	(30 min)	Drievity	Dooth Natification Working Crown (Voybal Lindsta)			Intro. Hoothor Chools:
4	3:15 – 3:45 p.m.	Priority – CLIENT	<u>Death Notification Working Group – (Verbal Update)</u>			Intro: Heather Sheehy
	(30 min)	CENTRIC	Objectives:			Death Notification
	(30 11111)	SERVICES	Progress report on the development of Phase II of the Death	•	For	Working Group



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



			Registration and Notification Blueprint. Phase II: Shift from examining back-end processes to focus on improving client experience when reporting a death.	discussion and feedback	Co-Chairs: Ron Hinshaw, BC Anne Matthews, ON Anik Dupont, Service Canada (via teleconference)
5	3:45 – 4:15 p.m. (30 min)		<u>Objectives:</u> Progress report related to: Development of a research repository / sharing platform Monthly Reports Media monitoring newsletter/daily briefing	• For feedback / decision	Intro: Natasha Clarke Research Committee Co-Chairs: Guy Gordon, MB Richard Dalpé, TBS (via teleconference)
6	4:15 – 4:30 p.m. (15 min)	Other Business:	 Other Business: A) Joint Councils Action Items from previous meetings (TAB 5A) B) Discussion on location of future winter meetings of the Councils -Toronto (fixed location) or alternate between Toronto and Ottawa C) Update Reports from Joint Councils' Sub-Committees and Working Groups: Privacy Sub-Committee (TAB 5B) Canada Open Government Working Group (TAB 5C) Service Mapping Sub-Committee (not available) D) Next in-person meeting of the Joint Councils: February 21st, 2018, Toronto, ON 	 For information For Decision For information 	Co-Chairs / ICCS Secretariat
	4:30 p.m.		Adjournment of Joint Councils Meeting		



		CONTRACTOR OF THE PARTY OF THE	
5:50 p.m.	Delegates to meet in the lobby of the Delta Prince Edward Hotel		
	(short walk to venue).		

OFFICIAL JOINT COUNCILS DINNER

6:00 - 9:00 p.m. ADT

Celebration of Canada's 150th Anniversary of Confederation

Confederation Centre of the Arts - Memorial Hall

Reception: 6:15 – 6:50 p.m.
Official Dinner: 7:00 – 9:00 p.m.

Business Attire

Confederation Centre of the Arts

Located in historic Charlottetown. In 1964 each province and the federal government committed 15 cents on behalf of each citizen of Canada to raise a total of \$5.6 million needed to construct **Canada's National Memorial to the Fathers of Confederation** – those visionaries who gathered at Providence House in 1864 to discuss the creation of our country. Covering an entire city block, the Centre stands on Queen's Square, which was once the site of the Charlottetown marketplace. The Centre houses several theatres, a National Art Gallery, a restaurant, and a gift shop. Open year-round, it showcases the best in Canadian visual and performing arts; it is the home of Anne of Green Gables – The Musical.